Volume 23, Issue 3 (IJIEPM 2012)                   2012, 23(3): 283-292 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

A New Mathematical Formulation for the Traveling Repairman Problem based on the Mixed Integer Programming Formulation. Journal title 2012; 23 (3) :283-292
URL: http://ijiepm.iust.ac.ir/article-1-948-en.html
Abstract:   (9289 Views)
The Traveling Repairman Problem is a customer-oriented routing problem in which a repairman is visiting a set of geographically distributed customers. The objective function is to minimize the total waiting times of all customers. The importance of this problem can be found in its applications in the following areas: blood distributing, manufacturing systems, and transportation and logistics. Apart from its importance, research on this problem is very limited. In this paper a new mixed-integer programming formulation is developed, and several properties of model are studied. Additionally, by developing lower and upper bounds, a branch and bound algorithm is developed to solve the problems with up to 30 nodes. According to the computational experiments, the developed model is very competitive.
Full-Text [PDF 3293 kb]   (2946 Downloads)    

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.